Differential and Integral Equations

On extensions of higher-order Hardy's inequalities

Victor A. Galaktionov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We describe some extensions of Hardy's inequalities induced by higher-order linear differential operators with singular potentials.

Article information

Source
Differential Integral Equations, Volume 19, Number 3 (2006), 327-344.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356050516

Mathematical Reviews number (MathSciNet)
MR2215561

Zentralblatt MATH identifier
1212.35209

Subjects
Primary: 26D15: Inequalities for sums, series and integrals
Secondary: 35K55: Nonlinear parabolic equations

Citation

Galaktionov, Victor A. On extensions of higher-order Hardy's inequalities. Differential Integral Equations 19 (2006), no. 3, 327--344. https://projecteuclid.org/euclid.die/1356050516


Export citation